# SDR DALA2025060404257

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 23,747 hours, 2,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3401 AT DEPARTURE UNABLE TO ARM 4R DOOR. CORRECTIVE ACTION: CLEANED FOD FROM GIRT BAR. OK FOR SERVICE. (7501606)
